- -

A note on mean ergodic composition operators on spaces of holomorphic functions

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A note on mean ergodic composition operators on spaces of holomorphic functions

Mostrar el registro completo del ítem

Bonet Solves, JA.; Domanski, P. (2011). A note on mean ergodic composition operators on spaces of holomorphic functions. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas. 105(2):389-396. doi:10.1007/s13398-011-0009-7

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/40644

Ficheros en el ítem

Metadatos del ítem

Título: A note on mean ergodic composition operators on spaces of holomorphic functions
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We characterize those composition operators defined on spaces of holomorphic functions of several variables which are power bounded, i.e. the orbits of all the elements are bounded. This condition is equivalent to the ...[+]
Palabras clave: Composition operators , Mean ergodic operators , Power bounded operators , Spaces of holomorphic functions
Derechos de uso: Reconocimiento - No comercial (by-nc)
Fuente:
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas. (issn: 1578-7303 )
DOI: 10.1007/s13398-011-0009-7
Editorial:
Springer Verlag (Germany)
Versión del editor: http://link.springer.com/article/10.1007/s13398-011-0009-7
Agradecimientos:
The research of Bonet was partially supported by MEC and FEDER Projects MTM2007-62643 and MTM2010-15200 and by GV Project Prometeo/2008/101. The research of Domanski was supported in years 2007-2010 by Ministry of Science ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem